# SDR CA990318016

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Liner
- Part number: H33C32
- Condition: Loose
- Location: Blower
- Component: 204062540001
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER REPLACING THE OIL COOLER BLOWER BEARING, THE BLOWER ASSEMBLY CAUSED HIGH FREQUENCY VIBRATION WHEN GROUND RUN.  TROUBLESHOOTING REVEALED BEARING LINER, WHICH IS PRESSURE FITTED INTO THE BLOWER HOUSING, WAS LOOSE AND TURNING.  THIS CAUSED MISALIGNMENT OF THE BLOWER SHAFT.
